A Little Hypo-Manic But that’s Ok

I’m happy, thrilled, loving life.. I know it’s not real but that doesn’t mean I am not going to enjoy it. I am excited about the new regimen though. I could do without the head/body aches from going off the lamictal though.

I worry about taking new drugs, I always have this fear of having an allergic reaction, I mean we are literally a five minute walk to the emergency room so I guess I shouldn’t worry too much about it.

I have been a little itchy but I was itchy before I started taking medication. Honestly the sun makes my skin itch and it was hot, made me sweat.. I have to remind myself of these things otherwise I might stop taking the one thing that might make a difference in my future.

The new shrink called today to tell me my blood tests were fine and ask how I was doing and also to ask permission to talk to my old one. I told it was fine but that I was never honest with her about how crappy I was feeling. I don’t know why. I just happen to usually be in mid upswing when I saw her and didn’t think about talking about the way things were before that. Plus she was always so pleased to think I was doing well.

3 days until we leave for Vegas and honestly I am so excited. We may hardly leave the room but being in a clean place, no dogs, and having food delivered at any hour.. who wouldn’t want that. I’ll have to go to mom in law’s wedding but that shouldn’t take too long and if I am lucky I will get enough courage to at least go play the slots for a couple hours..

Slots are probably not the best thing for me to do but it is less addictive for me then shopping..

I bought a coloring book and a wedding card online and it gave me a little thrill which honestly is just ridiculous don’t ya think’?

2 comments

  1. Being a little manic is so much fun. Hopefully it lasts thru your trip. I remember reading about the last trip you took. Vegas is a crazy place itself. Just be careful. It can such you in. Good luck dear

    Like

  2. I’ve been studying pschology and psychiatry Because of how neglectful my new psychiatrist has been. And it all comes down to Lamictal being the most difficult to come off of. I was diagnosed with bipolar seven years ago and today I’m on Seroquel amd Lamictal. I really believe many psychiatrists confuse withdrawal symptoms from manic symptoms and recently I successfully weaned from a high to a low dose of Seroquel while being monitered. As soon as I touched the lamictal, bam! Do you have any idea how to wean off, what to replace it with, or how much a liquid compond would be?

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s